# SDR HEEA0016362

- Difficulty date: October 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N59805
- Make and model: Bell 214ST
- Aircraft serial: 28141
- System (JASC): 2730 · Elevator Control System
- Part: Actuator Assy
- Part number: 214001970107
- Condition: Failed
- Location: Elevator Sys
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ACTUATOR ASSY WILL NOT MONITOR TEST AND KEEPS KICKING OFF-LINE.
